MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 27IN 0 S/A CP-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 27IN 0 S/A CP-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J267H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please verify the event- did the needle break or did the needle pull off from the suture? is the device available for evaluation? representative or actual broken needle? if either is available, please provide contact name, mailing address and phone number of the person to whom a shipper kit be sent to return the product.This medwatch report is in response to receipt of facility report # 4100120000-2019-8088.(b)(4).
 
Event or Problem Description
It was reported that a patient underwent a nail placement procedure in (b)(6) 2019 and suture was used.During the procedure, the suture broke off as the attending was closing the incision.Imaging taken to retrieve loose piece.Radiologist read and confirmed no pieces left in the patient with the attending surgeon.There were no adverse patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 01/22/2020.A manufacturing record evaluation was performed for the finished device lot pgm835, and no non-conformances were identified.

Brand Name
VCL CT BRD UD 27IN 0 S/A CP-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9558654
Report Number2210968-2020-00165
Device Sequence Number2866533
Product Code GAM
UDI-Device Identifier10705031038394
UDI-Public10705031038394
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberJ267H
Device Catalogue NumberJ267H
Device Lot NumberPGM835
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date01/22/2020
Patient Sequence Number1
Patient Weight60